# SDR AALA20130329016

- Difficulty date: March 29, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 44,562 hours, 15,493 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, LOWER AFT CORNER HAS A DENT.  INSTALLED DOUBLER PER SRM 53-30-01-2R-4.
